# SDR DALA2016120709731

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,313 hours, 33,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD WET AREA FLOOR MEMBRANE, BS 160-200, RBL 7 - LBL 7.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-20-02 AND ERA 551875-14, REV O.
